It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Reflex Sympathetic Dystrophy (RSD) (CRPS) Message Board


Reflex Sympathetic Dystrophy (RSD) (CRPS) Board Index


thanks. i had about the same problem with nuerotin and just the same had withdrawl from it for almost 3-4 months! it was absolutely horrible. but most of the people ive talked to didnt have a problem coming off of it. its just frusterating. my dr said that i was just going to have to wait to get it all out of my system.uhh
Amber
That's a not very nice attitude for the doc to take!! Geez.....I make it quite clear to a doc that if I am going to be taken off of a med I am going to titrate down. It's the sensible thing to do instead of going off something cold turkey like that. It isn't healthy at all and for some going through withdrawl could be deadly! Withdrawl is bad enough but coming off such a high dose is dangerous IMO.

I can't think of anything helpful really but that's not the first story I've heard of withdrawl from meds. It should be done smart and I'm so sorry you've had to suffer so much. I guess all you can do is tough it out till your body can go without it. I know you're not alone in your experience though.

Gentle Hugs

Karen
Yes, I have had withdrawl effects when I missed even a dose of Lyrica. I am on 150mg. two times a day and I several times I wasn't able to take it for my second dose. I had the "shakes", felt very restless, felt like my skin was crawling, and even felt anxious. As soon as I took the med, it was only 30 mins. or so and I felt much better.
You really have to wean off it slowly from what I hear. Hope this helps.





All times are GMT -7. The time now is 08:00 AM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!